# SDR SIMA20151225001

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 30,967 hours, 21,862 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INBOARD FLIGHT SPOILERS CAUTION MSG.  INBD SPOILERON CAUTION MSG ON EICAS.  LT INBD SPOILERON FAILED ON FLIGHT SYNOPTIC PAGE.  INTEGRATED MDC, FOUND LT INBD MFS PCU & PCU JAMB MDC MSG.  PERFORMED SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN- CR-27-093.  OPERATIONS CHECKED GOOD.
